# SDR EAT2004F00002

- Difficulty date: March 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- Engine: Garrtt TPE331*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION THE DRAG BRACE FOR THE NOSE LANDING GEAR WAS FOUND TO BE WORN BEYOND LIMITS.  AFTER REMOVING THE DRAG BRACE THE PINS THAT ATTACH THE DRAG BRACE TO THE UPPER CYLINDER WERE FOUND PITTED AND INSIDE THE LUG BORE CORROSION WAS FOUND IN EXCESS OF .080 DEEP, WELL BEYOND ANY REPAIRABLE LIMITS.  THIS AREA NEVER GETS PULLED APART UNLESS A PROBLEM THAT REQUIRES REMOVAL OF THE DRAG BRACE IS FOUND.  THE GREASE ZERK ON THE LINK DOES NOT FORCE ANYTHING INTO THIS AREA TO REMOVE MOISTURE.  IT WOULD BE ADVISABLE TO REMOVE THESE YEARLY TO CLEAN AND GREASE THEM TO PREVENT FUTURE CORROSION PROBLEMS.
